# SDR SWIA201230072

- Difficulty date: March 15, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 44,517 hours, 37,337 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Failed
- Location: Essential Bus
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS CAME ON IN FLIGHT, WERE ON WHENEVER LIGHTS WERE ARMED, WENT OFF WHEN SWITCH WAS OFF.  (FLT 4665)  REPLACED AC ESSENTIAL BUS RELAY IN REF TO AMM.  P/N: V210D090BC
